MathSciNet Relay Station
MathSciNet bibliographic data
MR1847869 60F15
Noszály, Csaba; Tómács, Tibor A general approach to strong laws of large numbers for fields of random variables. Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 43 (2000), 61–78 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement